# SDR ASAA2025062359123

- Difficulty date: June 23, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Part serial: 000056137478
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF FLOOR PANELS FOR ACCESS REVEALED FWD SHIELD TO BE CORRODED IN NUMEROUS PLACES. GROUNDED - YES. AFT CARGO FWD SHIELD FOUND TO BE OUT OF LIMITS. IAW B737-900 SRM 53-00-53-1A-2. REMOVED SHIELD AND L ANGLE IAW B737-900 SRM 51-40-02. LOCATED AND DRILLED SHIELD P/N: 146A8127U12 PO#1125782.1 LOCATED AND DRILLED L ANGLE P/N:146A8125-53 PO:1125964.2 BOTH IAW B737-900 SRM 51-40-05 AND BDWG 146A0081 REV: A INSTALLED SHIELD AND L ANGLE IAW B737-900 SRM 51-40-02 AND B DWG 146A0081 REV:A
